Alert archive / Nevada / Winter Storm Warnings in 2016
Winter Storm Warning 1, NWS Elko, NV
NWS Elko, NV issued this winter storm warning at Jan 7, 2016, 8:10 AM PST for White Pine County, Nevada. It was in force for 24 hr. 21 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 7, 2016, 8:10 AM PST (16:10 UTC)
- Expired
- Jan 8, 2016, 8:11 AM PST
- In force
- 24 hr
- Issued by
- NWS Elko, NV
County White Pine County, NV
The radar
The Elko radar (KLRX), 217 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 7, 9:45 AM PST | HEAVY SNOW 8.2 | 1 Nw Lund, NV | CO-OP OBSERVER STATION LUND COOP /LUNN2/ |
| Jan 7, 10:00 AM PST | HEAVY SNOW 6.6 | 1 Sw Ely, NV | CO-OP OBSERVER STATION ELY SNOW OBSERVER /EELN2/ |
| Jan 7, 10:00 AM PST | HEAVY SNOW 8 | 10 Ese Mcgill, NV | MESONET STATION BERRY CREEK SNOTEL /BRCN2/ 9100 FT. |
| Jan 7, 12:33 PM PST | HEAVY SNOW 8.5 | Nw Lund, NV | |
| Jan 7, 1:00 PM PST | HEAVY SNOW 11 | 9 Ssw Ely, NV | MESONET STATION WARD MOUNTAIN SNOTEL /WDMN2/ 9200 FT. |
| Jan 7, 3:16 PM PST | HEAVY SNOW 7.2 | 1 Ne Ely, NV | |
| Jan 7, 9:00 PM PST | HEAVY SNOW 9 | 8 Ne Mcgill, NV | MESONET STATION BIRD CREEK SNOTEL /BIRN2/ 7500 FT. |
| Jan 8, 12:00 AM PST | HEAVY SNOW 9 | 17 W Preston, NV | MESONET STATION WHITE RIVER SNOTEL /WHRN2/ 7440 FT. |
| Jan 8, 12:00 AM PST | HEAVY SNOW 11 | 11 S Ely, NV | MESONET STATION DEFIANCE MINES SNOTEL /DEFN2/ 9200 FT. |
| Jan 8, 12:00 AM PST | HEAVY SNOW 11 | 4 W Great Basin Nation, NV | MESONET STATION WHEELER PEAK SNOTEL /WHPN2/ 10120 FT. |
| Jan 8, 12:00 AM PST | HEAVY SNOW 15 | 9 Ssw Ely, NV | MESONET STATION WARD MOUNTAIN SNOTEL /WDMN2/ 9200 FT. |
| Jan 8, 3:00 AM PST | HEAVY SNOW 16 | 10 Ese Mcgill, NV | MESONET STATION BERRY CREEK SNOTEL /BRCN2/ 9100 FT. |
| Jan 8, 4:00 AM PST | HEAVY SNOW 10 | 14 Ne Mcgill, NV | MESONET STATION KALAMAZOO SNOTEL /SNV03/ 7965 FT. |
| Jan 8, 4:00 AM PST | HEAVY SNOW 10.8 | 1 Sw Ely, NV | CO-OP OBSERVER STATION ELY SNOW OBSERVER /EELN2/ |
| Jan 8, 5:30 AM PST | HEAVY SNOW 7 | 19 Wnw Ruth, NV | MOORMAN RANCH COOP |
| Jan 8, 6:00 AM PST | HEAVY SNOW 8 | Preston, NV | |
| Jan 8, 8:00 AM PST | HEAVY SNOW 9.7 | 1 Nw Lund, NV | CO-OP OBSERVER STATION LUND COOP /LUNN2/ |
| Jan 8, 8:00 AM PST | HEAVY SNOW 11 | 1 Nne Mcgill, NV | CO-OP OBSERVER STATION MCGILL COOP /MCGN2/ |
| Jan 8, 8:00 AM PST | HEAVY SNOW 11 | Baker, NV | PUBLIC REPORT OF 11 INCHES OF SNOW IN BAKER AT 6400 FT. |
| Jan 8, 8:00 AM PST | HEAVY SNOW 11.6 | Ruth, NV | |
| Jan 8, 8:00 AM PST | HEAVY SNOW 16 | Great Basin Nation, NV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 4.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
057 WWUS45 KLKN 071610 AAA WSWLKN URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ELKO NV 810 AM PST THU JAN 7 2016 NVZ031-033-038-039-071715- /O.CAN.KLKN.WW.Y.0002.000000T0000Z-160108T0600Z/ NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- 810 AM PST THU JAN 7 2016 ...WINTER WEATHER ADVISORY IS CANCELLED... WITH THE STORM SYSTEM CONTINUING TO SLIDE SOUTHEAST...SIGNIFICANT SNOW ACCUMULATIONS ARE NO LONGER EXPECTED. SNOW SHOWERS CAN BE EXPECTED THROUGH THE DAY WITH ANY ACCUMULATION LESS THAN AN INCH. AS A RESULT...THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. $$ NVZ035-080415- /O.NEW.KLKN.WS.W.0001.160107T1610Z-160108T1800Z/ /O.CON.KLKN.WW.Y.0002.000000T0000Z-160108T1800Z/ WHITE PINE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK 810 AM PST THU JAN 7 2016 ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW WHICH IS IN EFFECT UNTIL 10 AM PST FRIDAY. THE WINTER WEATHER ADVISORY IN NO LONGER IN EFFECT. * SNOW ACCUMULATIONS...8 TO 12 INCHES WITH HIGHER AMOUNTS IN THE MOUNTAINS. * IMPACTS...SNOW COVERED ROADS WILL LEAD TO TRAVEL DIFFICULTIES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR THE LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM. && $$ NVZ041-080415- /O.CON.KLKN.WW.Y.0002.000000T0000Z-160108T1200Z/ NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...DUCKWATER...CURRANT SUMMIT 810 AM PST THU JAN 7 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * SNOW ACCUMULATIONS...2 TO 4 INCHES. * IMPACTS...SNOW COVERED ROADS WILL LEAD TO TRAVEL DIFFICULTIES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT TRAVEL DIFFICULTIES ARE EXPECTED DUE TO WINTRY CONDITIONS. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR THE LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM. && $$ NVZ036-037-040-080415- /O.CON.KLKN.WW.Y.0002.000000T0000Z-160108T0600Z/ NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...BATTLE MOUNTAIN... EMIGRANT PASS...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...PINTO SUMMIT...TONOPAH...ROUND MOUNTAIN 810 AM PST THU JAN 7 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * SNOW ACCUMULATIONS...2 TO 4 INCHES. * IMPACTS...SNOW COVERED ROADS WILL LEAD TO TRAVEL DIFFICULTIES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT TRAVEL DIFFICULTIES ARE EXPECTED DUE TO WINTRY CONDITIONS. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR THE LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM. && $$ NVZ034-080415- /O.CON.KLKN.WW.Y.0002.000000T0000Z-160108T1200Z/ RUBY MOUNTAINS/EAST HUMBOLDT RANGE- INCLUDING THE FOLLOWING LOCATIONS...SECRET PASS... LAMOILLE CANYON...HARRISON PASS 810 AM PST THU JAN 7 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * SNOW ACCUMULATIONS...4 TO 8 INCHES. * IMPACTS...SNOW COVERED ROADS WILL LEAD TO TRAVEL DIFFICULTIES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT TRAVEL DIFFICULTIES ARE EXPECTED DUE TO WINTRY CONDITIONS. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR THE LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM. && $$ FITZSIMMONS
3 follow-up statements
652 WWUS45 KLKN 072236 WSWLKN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 236 PM PST THU JAN 7 2016 NVZ035-081045- /O.CAN.KLKN.WW.Y.0002.000000T0000Z-160108T1800Z/ /O.CON.KLKN.WS.W.0001.000000T0000Z-160108T1800Z/ WHITE PINE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL... CONNORS PASS...GREAT BASIN NATIONAL PARK 236 PM PST THU JAN 7 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY... * SNOW ACCUMULATIONS...8 TO 12 INCHES WITH HIGHER AMOUNTS IN THE MOUNTAINS. * IMPACTS...SNOW COVERED ROADS WILL LEAD TO TRAVEL DIFFICULTIES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR THE LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM. && $$ NVZ036-037-040-072345- /O.CAN.KLKN.WW.Y.0002.000000T0000Z-160108T0600Z/ NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- NORTHWESTERN NYE COUNTY- 236 PM PST THU JAN 7 2016 ...WINTER WEATHER ADVISORY IS CANCELLED... THE STORM SYSTEM THAT BROUGHT THE ACCUMULATING SNOW TO THE REGION CONTINUES TO MOVE OFF TO THE SOUTHEAST. WITH THE THREAT OF SIGNIFICANT ACCUMULTING SNOW OVER...THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. SNOW SHOWERS WILL CONTINUE WITH ANY ADDITIONAL ACCUMULATION TO BE LESS THAN AND INCH. $$ NVZ041-081045- /O.CON.KLKN.WW.Y.0002.000000T0000Z-160108T1200Z/ NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...DUCKWATER...CURRANT SUMMIT 236 PM PST THU JAN 7 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * SNOW ACCUMULATIONS...TOTAL SNOWFALL 4 TO 7 INCHES WITH LOCALLY HIGHER AMOUNTS. * IMPACTS...SNOW COVERED ROADS WILL LEAD TO TRAVEL DIFFICULTIES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT TRAVEL DIFFICULTIES ARE EXPECTED DUE TO WINTRY CONDITIONS. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR THE LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM. && $$ NVZ034-081045- /O.CON.KLKN.WW.Y.0002.000000T0000Z-160108T1200Z/ RUBY MOUNTAINS/EAST HUMBOLDT RANGE- INCLUDING THE FOLLOWING LOCATIONS...SECRET PASS... LAMOILLE CANYON...HARRISON PASS 236 PM PST THU JAN 7 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * SNOW ACCUMULATIONS...4 TO 8 INCHES WITH LOCALLY HIGHER AMOUNTS. * IMPACTS...SNOW COVERED ROADS WILL LEAD TO TRAVEL DIFFICULTIES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT TRAVEL DIFFICULTIES ARE EXPECTED DUE TO WINTRY CONDITIONS. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR THE LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM. && $$
618 WWUS45 KLKN 081015 WSWLKN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 215 AM PST FRI JAN 8 2016 NVZ034-041-081115- /O.CAN.KLKN.WW.Y.0002.000000T0000Z-160108T1200Z/ RUBY MOUNTAINS/EAST HUMBOLDT RANGE-NORTHEASTERN NYE COUNTY- 215 AM PST FRI JAN 8 2016 ...WINTER WEATHER ADVISORY IS CANCELLED... LITTLE OR NO ADDITIONAL SNOW ACCUMULATION IS EXPECTED. $$ NVZ035-081800- /O.CON.KLKN.WS.W.0001.000000T0000Z-160108T1800Z/ WHITE PINE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK 215 AM PST FRI JAN 8 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * SNOW ACCUMULATIONS...1-2 INCHES OF ADDITIONAL SNOW, MAINLY EAST OF ELY. * IMPACTS...SNOW COVERED ROADS WILL LEAD TO TRAVEL DIFFICULTIES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR THE LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM. && $$
688 WWUS45 KLKN 081611 WSWLKN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 811 AM PST FRI JAN 8 2016 NVZ035-081715- /O.CAN.KLKN.WS.W.0001.000000T0000Z-160108T1800Z/ WHITE PINE COUNTY- 811 AM PST FRI JAN 8 2016 ...WINTER STORM WARNING IS CANCELLED... THE STORM SYSTEM THAT BROUGHT HEAVY SNOW TO WHITE PINE COUNTY HAS MOVED OFF TO THE EAST. ONLY LIGHT SNOW SHOWERS REMAIN...WITH LITTLE OR NO ACCUMULATION EXPECTED. SINCE THE THREAT FOR HEAVY SNOW HAS PASSED...THE WINTER STORM WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this winter storm warning went out at Jan 7, 3:12 AM PST, 4 hours 58 minutes earlier.
Area forecast discussion, Jan 7, 3:12 AM PST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 312 AM PST THU JAN 7 2016 .SYNOPSIS...A STORM SYSTEM WILL BRING WIDESPREAD SNOW TO NORTHERN AND CENTRAL NV TODAY INTO FRIDAY WITH 2 TO 4 INCHES OF SNOW IN MANY VALLEY LOCATIONS. ANOTHER STORM WILL BRING SNOW ON SATURDAY, THEN HIGH PRESSURE WILL BRING MOSTLY DRY CONDITIONS SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. && .SHORT TERM...TODAY THROUGH SATURDAY. BROAD UPPER LOW OVER THE REGION WITH CENTER NEAR TONOPAH THIS MORNING AND MOVING SLOWLY EASTWARD. MAIN IMPACTS WILL BE FELT ACROSS CENTRAL NV WHERE 2 TO 5 INCHES OF SNOW IS EXPECTED THROUGH FRIDAY MORNING. IN NORTHERN NV GENERALLY EXPECTING 1 TO 3 INCHES OF SNOW. BY FRIDAY AFTERNOON ONLY ISOLATED SNOW SHOWERS EXPECTED ACROSS EASTERN NV AS UPPER LOW MOVES INTO THE FOUR CORNERS REGION. NEXT SHORT WAVE TO MOVE INTO THE AREA SATURDAY BUT MAINLY AFFECTING THE WESTERN SECTIONS OF THE FORECAST AREA AS THIS WAVE HEADS SOUTHEAST THROUGH CA AND WESTERN NV. .LONG TERM...SATURDAY NIGHT THROUGH NEXT WEDNESDAY. HIGH AMPLITUDE RIDGE ALONG THE WEST COAST SATURDAY NIGHT WITH NORTHWEST FLOW OVER THE GREAT BASIN. EMBEDDED SHORTWAVE ENERGY IN THE NORTHWEST FLOW WILL BRING SOME SNOW SHOWER ACTIVITY TO PORTIONS OF NORTHERN AND CENTRAL NEVADA INTO EARLY SUNDAY MORNING. SHOWERS WILL TAPER OFF SUNDAY AFTERNOON ACROSS WESTERN NEVADA...HOWEVER EXPECT SOME LIGHT SNOW TO FALL ACROSS NORTHEASTERN NEVADA THROUGH THE EARLY EVENING. MODELS IN AGREEMENT WITH THE RIDGE AXIS DRIFTING ONSHORE SUNDAY NIGHT INTO MONDAY WITH DRY CONDITIONS ACROSS THE CWA. AS WITH YESTERDAYS MODEL RUNS...DISCREPANCIES ARISE MONDAY AFTERNOON WITH RESPECT TO THE UPPER LEVEL PATTERN...AS SHORTWAVE ENERGY PUSHES INTO NORTHERN CALIFORNIA. TRENDED POPS DOWN SLIGHTLY MONDAY NIGHT INTO TUESDAY FROM A NEAR-CLIMO FORECAST. EVEN WITH THE UPPER LEVEL FLOW DISCREPANCIES MODELS ARE IN GENERAL AGREEMENT WITH DRY CONDITIONS OVER MOST OF THE CWA. THE EXCEPTION WOULD BE WESTERN HUMBOLDT COUNTY WHERE THE ECMWF MODEL SHOWS LIGHT SNOW SHOWERS TUESDAY. RIDGE CONTINUES TO BREAK DOWN TUESDAY NIGHT INTO WEDNESDAY ALLOWING TROUGH ENERGY TO MOVE IN FROM THE WEST. && .AVIATION...SNOW SHOWERS EARLY THIS MORNING AT ALL TERMINALS. LOW CONFIDENCE IN TIMING OF SNOWFALL DUE TO SIGNIFICANT DISCREPANCIES IN MODELS. IN GENERAL EXPECT SNOW TO TAPER WITH IMPROVING CIGS AND VIS AT KWMC AND KEKO THIS MORNING...THOUGH LIGHT SHOWER ACTIVITY IS POSSIBLE LATE THIS MORNING THROUGH THE AFTERNOON HOURS AT BOTH LOCATIONS. SNOW SHOULD ALSO TAPER LATER THIS MORNING AT KTPH AS NORTHWESTERLY WINDS BECOME GUSTY. LONGEST LASTING SNOWFALL ACTIVITY IS EXPECTED AT KELY. THERE MAY BE SOME BREAKS IN THE SNOW DURING THE MID-MORNING HOURS AT KELY...HOWEVER SNOW IS EXPECTED TO PERSIST THROUGHOUT THE VAST MAJORITY OF THE DAY TODAY...AND INTO THIS EVENING. && .LKN WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING FOR NORTHERN ELKO COUNTY-NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-NORTHWESTERN NYE COUNTY-SOUTH CENTRAL ELKO COUNTY- SOUTHEASTERN ELKO COUNTY-SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-SOUTHWEST ELKO COUNTY. WINTER WEATHER ADVISORY UNTIL 10 AM PST FRIDAY FOR WHITE PINE COUNTY. WINTER WEATHER ADVISORY UNTIL 4 AM PST FRIDAY FOR NORTHEASTERN NYE COUNTY-RUBY MOUNTAINS AND EAST HUMBOLDT RANGE. && 91/96/96
Nearby
Winter Storm Warnings in Nevada, 2016Every winter storm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.